Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of Selberg's beta integral


Author: Robert A. Gustafson
Journal: Bull. Amer. Math. Soc. 22 (1990), 97-105
MSC (1985): Primary 33A15, 33A75, 05A19
DOI: https://doi.org/10.1090/S0273-0979-1990-15852-5
MathSciNet review: 1001607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Aomoto, Jacobi polynomials associated with Selberg integrals, SIAM J. Math. Anal. 18 (1987), 545-549. MR 876291
  • 2. G. Andrews, Problems and prospects for basic hypergeometric functions, The Theory and Applications of Special Functions, (R. Askey, ed.), Academic Press, New York, 1975, pp. 191-224. MR 399528
  • 3. R. Askey, Beta integrals and q-extensions, Annamalai Univ. lecture, preprint. MR 993347
  • 4. R. Askey and J. Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. no. 319 (1985). MR 783216
  • 5. E. W. Barnes, A new development of the theory of hypergeometric functions, Proc. London, Math. Soc. (2) 6 (1908), 141-177.
  • 6. L. de Branges, Tensor products spaces, J. Math. Anal. Appl. 38 (1972), 109-148. MR 417337
  • 7. F. J. Dyson, Statistical theory of the energy levels of complex systems. I, J. Math. Phys. 3 (1962), 140-156. MR 143556
  • 8. F. Garvan, A proof of the Macdonald-Morris root system conjecture for F, preprint.
  • 9. F. Garvan and G. H. Gonnet, A proof of the two parameter q-case of the Macdonald-Morris root system conjecture for S(F, preprint.
  • 10. J. Gunson, Proof of a conjecture of Dyson in the statistical theory of energy levels, J. Math. Phys. 3 (1962), 752-753. MR 148401
  • 11. R. Gustafson, Some q-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras, preprint. MR 1139492
  • 12. R. Gustafson, Some multidimensional beta type integrals, preprint.
  • 13. L. Habsieger La q-Macdonald-Morris pour G2, C. R. Acad. Sci (Paris) 303 (1986), 211-213. MR 860819
  • 14. K. Kadell, A proof of the q-Macdonald-Morris conjecture for BC, preprint. MR 1140650
  • 15. I. G. Macdonald, Affine root systems and Dedekind's η-function, Invent. Math. 15 (1972), 91-143. MR 357528
  • 16. I. G. Macdonald, The Poincaré series of a Coxeter group, Math. Ann. 199 (1972), 161-174. MR 322069
  • 17. I. G. Macdonald, Some conjectures for root systems, SIAM J. Math. Anal. 13 (1982), 988-1007. MR 674768
  • 18. M. L. Mehta, Random matrices and the statistical theory of energy levels, Academic Press, New York, 1967. MR 220494
  • 19. W. G. Morris, Constant term identities for finite and affine root systems: conjectures and theorems, Ph. D. thesis, Univ. of Wisconsin-Madison, 1982.
  • 20. E. Opdam, Some applications of hypergeometric shift operators, preprint. MR 1010152
  • 21. M. Rahman, Another conjectured q-Selberg integral, SIAM J. Math. Anal. 17 (1986), 1267-1279. MR 853529
  • 22. S. Ramanujan, A class of definite integrals, Quart. J. Math. 48 (1920), 294-310.
  • 23. A. Selberg, Bemerkinger om et multipelt integral, Norsk Mat. Tidsskr. 26 (1944), 71-78. MR 18287
  • 24. J. A. Wilson, Some hypergeometric orthogonal polynomials, SIAM J. Math. Anal. 11 (1980), 690-701. MR 579561
  • 25. K. Wilson, Proof of a conjecture of Dyson, J. Math. Phys. 3 (1962), 1040-1043. MR 144627
  • 26. D. Zeilberger, A proof of the G, SIAM J. Math. Anal. 18 (1987), 880-883. MR 883574
  • 27. D. Zeilberger, A unified approach to Macdonald's root-system conjectures, SIAM J. Math. Anal 19 (1988), 987-1013. MR 946656
  • 28. D. Zeilberger and D. M. Bressoud, A proof of Andrews' q-Dyson conjecture, Discrete Math. 54 (1985), 201-224. MR 791661

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 33A15, 33A75, 05A19

Retrieve articles in all journals with MSC (1985): 33A15, 33A75, 05A19


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15852-5

American Mathematical Society